Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having diabetes and thyroid. On thyroxine and obimet. Why am I not having sexual arousal?

Answered by
Dr.
Dr. Minal Mohit

Endocrinologist

Practicing since :1998

Answered : 804 Questions

default
Posted on Wed, 27 Nov 2013 in Thyroid Problem and Hormonal Problems
Question: I am 46 yrs male. I am diabetic and I have thyroid too. I am taking 100mcg Thyroxine daily and taking Obimet G2 forte morning and evening before meal. Last month I tested TSH report is 8 value, then doctor prescribed thyroxine 100mcg and after 15 days re-test and thyroid TSH comes 4.1 value. My problem is from last two month I have no sexual arousal disorder, even my testosterone is normal in test diabetic is also normal. No ED problem but no sexual arousal no excitement comes in mind what can I do
doctor
Answered by Dr. Minal Mohit 11 hours later
Brief Answer: Seems you are stressed or over busy. Detailed Answer: Dear Mr. XXXXXXX Hi! T2DM and even hypothyroidism are known to affect libido. Neuropathy is a common problem and one of the earliest to get affected is erection. But as you have pointed out erection is not a problem, it is the desire that is decreased. your blood glucose control is good and even your thyroid is balanced with thyroxine replacement, erection is normal then it seems more of a stressed out state. May be a small vacation, change of place and environment and some recreation might help you. Regards!
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Minal Mohit 40 minutes later
I am not busy and no stress in personal life as well in business. Only stress is no sexual excitement no sensation through mind
doctor
Answered by Dr. Minal Mohit 29 minutes later
Brief Answer: Change of place and environment would be my first advice... Detailed Answer: Dear XXXXXXX I understand your concern. In such circumstance, I suggest a change of place and environment. Try a vacation and if things don't improve then you can try a booster dose of testosterone. Hope this helps. Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Minal Mohit 4 hours later
I consult with dr. he prescribed me XXXXXXX cr 12.5 mg one daily at night and andriol 40 mg one daily at night. Is this treatment help me for solve my problem
doctor
Answered by Dr. Minal Mohit 1 hour later
Brief Answer: Yes they will to some extent. Detailed Answer: Dear XXXXXXX XXXXXXX cr is paroxetine, that you must have already checked on net. It is a mood elevator. Andriol is testosterone which I also recommended. So, in a way yes these drugs will help you. But above all, you alone can help yourself. Try to find out the reason for this indifference and try to come out of it, full of life, with your positive attitude. Regards!
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Minal Mohit 16 hours later
You Said : But above all, you alone can help yourself. Try to find out the reason for this indifference and try to come out of it, full of life, with your positive attitude. Will u advice me how keep myself with positive attitude and how i find the reason plz
doctor
Answered by Dr. Minal Mohit 46 minutes later
Brief Answer: Prolonging the discussion. Detailed Answer: Dear XXXXXXX Hi! Being a doctor, first response is that there is no medical problem as per your reports. Being an endocrinologist , second response is try testosterone dose. But above all being your counselor, a friend, your adviser, my personal advise was to overcome your problem with behavior therapy because there is no organic problem apparently so medicine should be second line therapy , first should be counselling. But I think you did not accept this. So fine try out with testosterone. Regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics

Recent questions on  Neuroendocrinology

doctor1 MD

Hi .. i am 33 years old suffering from Erectile Dysfunction from last 2 years and low testosterone level . I am under the hormonal treatment and took 3 injections of testosterone undecanote . I had checked my testosterone on 16 Nov it was 370 in the morning .. i had spoken with my doctor he said it will take 2-3 weeks more and you will get the Erectile Potency back but it still more than 3 weeks ... but no erection.

Kindly Please Advice what next to do ?

doctor1 MD

dear sir,i am 35 year old. having the ED problem since form 2 year, as i consulated with doctor, they have tested me the sugar BP & TESTOSTERONE (FREE) found evernting normal. and suggested me the Nano leo cap twice a day for three month. Kindly requesting to give us the suggescation regarding this .

doctor1 MD

im 24 years old, my left testical is removed. my testosterone level is low and high prolactine. i can't maintain long erection during sex and my doctor start giving me testoviron depot 250 mg injection and i dont feel any difference, what should i do ?

doctor1 MD

HI Doctor! I was on testosterone injections for a year and My level fell to 79! My question if I stop injections can my level increase to normal range and what is a normal range? And is it dangerous for me to stop? My age is 52! Also is there any cheaper routes I ve moved from my old address and the doctors here want me to come in and pay for a shot instead of doing it myself!?

doctor1 MD

Hi. When I was younger I had steroid treatment to increase my height, as steroid is known to increase growth hormones in adolescent boys. Now I have anxiety this treatment had effect on my bone, and the effects are permanent. Do bones renew and...

doctor1 MD

I take.10 synthroid and .15 hydrocortisone daily. I recently had blood test and cortisone without meds was .6 and my Free T4 was low at .98. I have suffered for over 1.5 months with dry mouth syndrome . I saw an ENT who told me to suck on lemon...

doctor1 MD

I, my name is XXXXXXX 45 years old, recently i was diagnosed by my doctor to have mood disorder with depression due to stress and fatigue from work... That result in a 3 1/2 months stop from work. Then he prescrided me this medication you must...